Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Constant soreness in legs, worsens after alcohol, swollen knees with fluid. What should be done?

Hi, I have had sore aching legs for a few months now. It is definatley worse after alcohol and they seem to be getting worse and also throbbing now. but now i have sore knees and one of them has swollen up with fluid i think, for no apparent reason. What do you suggest???. i am not over weight, 65kg male.used to be a smoker. and am active at work, not inside at a desk.
Asked On : Wed, 9 Jan 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Joint Replacement 's  Response
Feb 2014
Thanks for writing to us.

Well, without a clinical evaluation it would be difficult to determine the cause of the swelling. Possibilities that may need to be considered include enlarged bursa, cysts, growths from underlying connective tissue etc.

I would suggest getting this evaluated by an orthopedician for an accurate diagnosis and appropriate management.

Wishing you good health...
Dr Saurabh Gupta.
Answered: Wed, 9 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor